# SDR SWIA2021091060872

- Difficulty date: July 7, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Retainer
- Condition: Corroded
- Location: Bs 785
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SIDE SEAT RAIL MOUNTING RETAINER AT APPROX. FS.785 RH SIDE HAS CORROSION (MARKED)     (C-CHECK RO 9/8/2021)    EVALUATED DAMAGE ON RH SIDE SEAT RAIL TRIM RETAINER AT APPROX. FS785.00 , ORIGINAL MATERIAL THICKNESS IS 0.040Â€? REF. CRJ700 SRM 53-41-49-001-001-A01 AND DRAWING SH670-36256 REV. A . MATERIAL LOSS OF 0.010Â€? WITH CORROSION STILL PRESENT. MAXIMUM MATERIAL LOSS ALLOWED IS 0.004Â€? OR 10% OF ORIGINAL THICKNESS. FOUND TO BE OUT OF LIMITS REF. CRJ700 SRM 53-41-51-51-101-001-A01. REMOVED TRIM RETAINER FS 785.00 TO 861.00 REF. CRJ700 AMM 53-00-49-000-801 (CONFIG A03) AND INSTALLED NEW RH SEAT RAIL TRIM RETAINER PN SH670-36261-12 REF. CRJ700 AMM 53-00-49-400-801 (CONFIG A03).
